Tylenol Regular EZ Tablet 325mg

When you are suffering from aches and pains or a nagging headache, you are not yourself. You want fast, effective relief so that you can GET BACK TO NORMAL, WHATEVER YOUR NORMAL IS® Trust Regular Strength TYLENOL®. Regular Strength TYLENOL® products are tough on pain, but gentle on your stomach, providing fast, effective relief. Fast, effective relief of  headaches, fever, and aches and pains Tough on pain, easy on your stomach Contains the pain reliever/fever reducer acetaminophen Easy-to-swallow sweet-coated tablets Medicinal Ingredients: Acetaminophen 325 mg Non-Medicinal Ingredients: Carnauba wax, cellulose, corn starch, FD&C Red no. 40, FD&C Yellow no. 6, hypromellose, iron oxide black, magnesium stearate, polyethylene glycol, polysorbate 80, propylene glycol, sodium starch glycolate, sucralose, titanium dioxide Caution: Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Consult a doctor if your symptoms last for more than five days or fever lasts more than three days. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding; have chronic alcoholism; have a serious liver or kidney disease; use any other medications, including natural health products, prescription drugs, salicylates, or other pain and fever relief medications.
Passer aux informations produits
1 sur 1

Tylenol Regular EZ Tablet 325mg

Regular Strength TYLENOL products are tough on pain, but gentle on your stomach, providing fast, effective, pain relief.
1 option available
$13.49
Free no-hassle returns
Free no-hassle returns

Fast, effective relief of headaches, fever, and aches and pains

Tough on pain, easy on your stomach

Contains the pain reliever/fever reducer acetaminophen

Easy-to-swallow sweet-coated tablets

Medicinal Ingredients: Acetaminophen 325 mg Non-Medicinal Ingredients: Carnauba wax, cellulose, corn starch, FD&C Red no. 40, FD&C Yellow no. 6, hypromellose, iron oxide black, magnesium stearate, polyethylene glycol, polysorbate 80, propylene glycol, sodium starch glycolate, sucralose, titanium dioxide
Directions: Do not take more than directed (see liver warnings). Adults and children 12 years and older: Take 1 tablet every 4-6 hours If pain or fever does not improve after 1 tablet, take 2 tablets at next dose. Do not take more than 4000 mg (8 tablets) in 24 hour. Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Consult a doctor if your symptoms last for more than five days or fever lasts more than three days. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding; have chronic alcoholism; have a serious liver or kidney disease; use any other medications, including natural health products, prescription drugs, salicylates, or other pain and fever relief medications.

When you are suffering from aches and pains or a nagging headache, you are not yourself. You want fast, effective relief so that you can GET BACK TO NORMAL, WHATEVER YOUR NORMAL IS® Trust Regular Strength TYLENOL®. Regular Strength TYLENOL® products are tough on pain, but gentle on your stomach, providing fast, effective relief.

  • Fast, effective relief of  headaches, fever, and aches and pains

  • Tough on pain, easy on your stomach

  • Contains the pain reliever/fever reducer acetaminophen

  • Easy-to-swallow sweet-coated tablets

Medicinal Ingredients: Acetaminophen 325 mg

Non-Medicinal Ingredients: Carnauba wax, cellulose, corn starch, FD&C Red no. 40, FD&C Yellow no. 6, hypromellose, iron oxide black, magnesium stearate, polyethylene glycol, polysorbate 80, propylene glycol, sodium starch glycolate, sucralose, titanium dioxide

Caution: Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Consult a doctor if your symptoms last for more than five days or fever lasts more than three days. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding; have chronic alcoholism; have a serious liver or kidney disease; use any other medications, including natural health products, prescription drugs, salicylates, or other pain and fever relief medications.

Have questions or need support?

Our pharmacy team is there to help you at every step of the way - Even if you don’t have an account with us yet!